# SDR SIMA20121225004

- Difficulty date: December 25, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT OVERWING LEFT SIDE INOP.  REMOVED AND REPLACED THE LIGHT BULB AND THE COVER.
